Journals
Resources
About Us
Open Access
Go to previous page

A New Skew Linear Interpolation Characteristic Difference Method for Sobolev Equation

Year:    2011

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 2 : pp. 109–116

Abstract

A new kind of characteristic-difference scheme for Sobolev equations is constructed by combining characteristic method with the finite-difference method and with the skew linear interpolation method. The convergence of the characteristic-difference scheme is studied. The advantage of this scheme is very effectual to eliminate the numerical oscillations and have potential advantages in other equations.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22683

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 2 : pp. 109–116

Published online:    2011-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: